| Model Number |
45-480305 |
| Medical Device Problem Codes |
Detachment Of Device Component (1104); Separation Failure (2547)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history record indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The coil remains implanted and the remainder of the device was discarded at the user facility; therefore, a product analysis could not be performed.The root cause cannot be determined.
Event or Problem Description
It was reported that during positioning of the 2nd embolization coil in the microcatheter, the coil did not detach.A new controller was used;however, the coil did not detach.During removal, the coil detached in the microcatheter.The coil was pushed into the intended area with a guidewire.There was no reported patient injury or intervention.The patient was reported to be doing good.